# SDR CALA2025091108818

- Difficulty date: September 7, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 98,527 hours, 24,356 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE DROPPED OFF THE DOOR BUT DID NOT DEPLOY.  DOOR L4 WAS OPENED FROM INSIDE AFTER THE OPENING FROM THE OUTSIDE WAS NOT SUCCESSFUL. DOOR WAS ARMED AND THE SLIDE GIRT BAR WAS INSTALLED.  SLIDE DID NOT DEPLOY DUE TO SLIDE ASSEMBLY FALLING ONTO CATERING LIST. STRAP WAS NOT SHOWING IN WINDOW WHEN DOOR WAS OPERATED. SLIDE BUSTLE SEAMS TO BE IN SERVIABLE CONDITION BUT. BOTTLE WAS ALSO USED WHEN DOOR OPENED. BOTTLE NEEDS TO BE REPLACED.
